논문KCI 등재
LIGHTLIKE SUBMANIFOLDS OF A SEMI-RIEMANNIAN MANIFOLD WITH A SEMI-SYMMETRIC NON-METRIC CONNECTION
4
조회
0
다운로드
12
인용
0
참고문헌
키워드
주제분류수학
초록
We study lightlike submanifolds M of a semi-Riemannian manifold M with a semi-symmetric non-metric connection subject to the conditions; (a) the characteristic vector field of M is tangent to M, (b) the screen distribution on M is totally umbilical in M and (c) the co-screen distribution on M is conformal Killing.
Abstract
We study lightlike submanifolds M of a semi-Riemannian manifold M with a semi-symmetric non-metric connection subject to the conditions; (a) the characteristic vector field of M is tangent to M, (b) the screen distribution on M is totally umbilical in M and (c) the co-screen distribution on M is conformal Killing.
참고문헌 (10)
- Ageshe, N.S., "A semi-symmetric non-metric connection on a Riemannian manifold", Indian J. Pure Appl. Math, 23(6), pp.399~409 (1992)
- de Rham, G, "Sur la reductibilite d'un espace de Riemannian", Comm. Math. Helv, 26, pp.328~344 (1952)
- Duggal, K.L., "Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications" (1996), Kluwer Acad. Publishers
- Duggal, K.L, "Totally umbilical lightlike submanifolds", Kodai Math. J, 26, pp.49~68 (2003)
- Hawking, S.W, "The large scale structure of space-time" (1973), Cambridge University Press
- Jin, D.H., "Geometry of lightlike hypersurfaces of a Lorentz manifold with a semi-symmetric non-metric connection", J. Geo. Phy
- Dae Ho Jin, "Geometry of half lightlike submanifolds of a semi-Riemannian space form with a semi-symmetric metric connection", 충청수학회지, 24(4), pp.769~781 (2011), 충청수학회
- Kupeli, D.N, "Singular Semi-Riemannian Geometry, Mathematics and Its Applications. vol. 366" (1996), Kluwer Acad. Publishers
- O'Neill, B, "Semi-Riemannian Geometry with Applications to Relativity" (1983), Academic Press
- Ya»sar, E., "Lightlike hypersurfaces in semi-Riemannian manifold with semi-symmetric non-metric connection", Math. Scand, 102, pp.253~264 (2008)
관련 논문AI추천
Lightlike submanifolds of a semi-Riemannian manifold with a semi-symmetric non-metric connection신종문영남수학회 · East Asian Mathematical Journal2015 · 제31권 제1호A classification of half lightlike submanifolds of a semi-Riemannian manifold with a semi-symmetric non-metric connection이재원, 진대호대한수학회 · 대한수학회보2013 · 제50권 제3호LIGHTLIKE SUBMANIFOLDS OF A SEMI-RIEMANNIAN MANIFOLD WITH A SEMI-SYMMETRIC NON-METRIC CONNECTIONAhmet Yücesan, Erol Yaşar대한수학회 · 대한수학회보2010 · 제47권 제5호NON-TANGENTIAL HALF LIGHTLIKE SUBMANIFOLDS OF SEMI-RIEMANNIAN MANIFOLDS WITH SEMI-SYMMETRIC NON-METRIC CONNECTIONS진대호대한수학회 · 대한수학회지2014 · 제51권 제2호Lightlike hypersurfaces of a Lorentz manifold with a semi-symmetric non-metric connection진대호영남수학회 · East Asian Mathematical Journal2015 · 제31권 제1호HALF LIGHTLIKE SUBMANIFOLDS OF A SEMI-RIEMANNIAN SPACE FORM WITH A SEMI-SYMMETRIC NON-METRIC CONNECTION진대호한국수학교육학회 · 이론수학과 교직수학2014 · 제21권 제1호
이 간행물의 다른 논문 (9건)
SURFACES WITH POINTWISE 1-TYPE GAUSS MAP OF THE SECOND KIND김동수pp. 229-237A NOTE ON SPECIAL LAGRANGIANS OF COTANGENT BUNDLES OF SPHERES이재혁pp. 239-249FALLING SUBALGEBRAS AND IDEALS IN BH-ALGEBRAS안선신, 김은미pp. 251-262FUZZY r-MINIMAL β-OPEN SETS ON FUZZY MINIMAL SPACES민원근, 김명환pp. 263-271AN EXTENSION WHICH IS A WEAKLY LINDELÖFF SPACE윤용식, 김창일pp. 273-279
